Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The rectification of non-Gaussian noise

Authors: James A. Mullen and David Middleton
Journal: Quart. Appl. Math. 15 (1958), 395-419
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/qam/90936
MathSciNet review: 90936
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

DOI: https://doi.org/10.1090/qam/90936
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society